# SDR 2016FA0000547

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: General aviation
- Aircraft: N269WR
- Make and model: Gulstm GIV
- Aircraft serial: 1378
- Aircraft time: 7,207 hours, 3,917 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF THE LEFT AND RIGHT WINGS. BLENDED AREAS OF CORROSION IAW W.O. CS481707, AND DRAWINGS 1159WM40003 AND 1159SB40574. ULTRASONIC THICKNESS INSPECTIONS PERFORMED IAW WORK ORDERS 9161078, AND 10161107. NO FURTHER CORROSION NOTED.
